# SDR AALA2019082989040

- Difficulty date: July 29, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 54,526 hours, 22,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: 147A5660Y21
- Condition: Corroded
- Location: Bs 949-971
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT WET AREA SUPPORT FRAME BETWEEN BS 949 AND BS 971 AT LBL 50. REPLACED SUPPORT FRAME PER AARD 51-00-05-1.
